Alert archive / Arizona / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 48, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 20, 2016, 6:22 PM MST for Maricopa County, Arizona. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2016, 6:22 PM MST (01:22 UTC)
- Expired
- Aug 20, 2016, 6:45 PM MST
- In force
- 23 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 66 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 6:30 PM MST | TSTM WND DMG | 5 Ne Glendale, AZ | DOWNED TREE REPORTED AT A HOTEL BY STAFF. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 00:00Z, 1.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 612 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 2345 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230 WUUS55 KPSR 210122 SVRPSR AZC013-210145- /O.NEW.KPSR.SV.W.0048.160821T0122Z-160821T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 622 PM MST SAT AUG 20 2016 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 645 PM MST * AT 622 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER ARROWHEAD MALL...OR NEAR SUN CITY...AND MOVING SOUTHWEST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... PHOENIX...GLENDALE...PEORIA...SURPRISE...AVONDALE...GOODYEAR... BUCKEYE...EL MIRAGE...TOLLESON...YOUNGTOWN...SUN CITY...CASHION... WADDELL...LITCHFIELD PARK...LUKE AFB...GLENDALE SPORTS COMPLEX... CAMELBACK RANCH...ARROWHEAD MALL... PHOENIX INTERNATIONAL RACEWAY AND PERRYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3372 11222 3361 11206 3325 11241 3344 11264 TIME...MOT...LOC 0122Z 044DEG 35KT 3361 11222 $$ WATERS
1 follow-up statement
896
WWUS55 KPSR 210140
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
640 PM MST SAT AUG 20 2016
AZC013-210150-
/O.EXP.KPSR.SV.W.0048.000000T0000Z-160821T0145Z/
MARICOPA AZ-
640 PM MST SAT AUG 20 2016
...THE SEVERE THUNDERSTORM WARNING FOR MARICOPA COUNTY WILL EXPIRE AT
645 PM MST...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3372 11222 3361 11206 3325 11241 3344 11264
TIME...MOT...LOC 0133Z 044DEG 35KT 3361 11222
$$
WATERSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:00 PM MST, 4 hours 22 minutes earlier.
Area forecast discussion, Aug 20, 2:00 PM MST, 4 hours 22 minutes before
Area Forecast Discussion National Weather Service Phoenix AZ 200 PM MST SAT AUG 20 2016 .SYNOPSIS... Moisture levels will increase slightly into early next week with occasionally better chances of thunderstorm affecting lower elevation communities. The primary threats from any of these storms, especially tonight, will be very gusty winds, dense blowing dust, and isolated heavy rainfall. The passage of a weather system through the region during the middle of next week will lead to drier weather and slightly warmer temperatures. && .DISCUSSION... There continues to be the potential for some interesting weather developing later this afternoon and evening across the lower deserts as outflow boundary interactions look to set up over the lower central and southwest deserts. We may see a "pac-man" scenario play out where rim convection and southeast AZ mountain convection both send outflows westward into the south central deserts and as these outflows meet they force even stronger convection that propagates towards the west and southwest and eventually reaches the lower Colorado River valley later tonight. A look at 2 pm radar showed a nice line of storms developing along the Mogollon Rim extending into the White Mountains. Convection over southeast AZ was slow to get going. If southeast AZ does not become more active this afternoon, the chance for a good "Pac-man" pattern will be reduced. Steering flow aloft this afternoon and evening looks to be weak as well, favoring a westerly direction with 700-300mb mean winds mostly below 15kt. Given the weak steering flow aloft, storms will not be able to quickly move off higher terrain; boundary interactions will play the bigger role in driving convection over the deserts. Several hi-res mesoscale models including the SPC SSEO and the WRF4km advertise storms developing quickly over the Mogollon rim and southeast AZ mountains this afternoon, with outflow boundaries from these storms moving west and merging causing new storms to develop and push west into the western/southwest deserts overnight. High amounts of DCAPE will allow for strong and gusty outflow winds sufficient to cause areas of blowing dust over the deserts. Rim convection will likely be supported by a strong difluence field in the 300mb streamlines, forecast by both the NAM and the GFS. As such, best POPs for this evening will remain focused across the south central and southwestern AZ deserts, areas mostly to the southwest of central Phoenix. Of course, not all of the hi-res models are as bullish on this convective interaction, including the NAM4km. High temperatures today look to be on the cool side, due to elevated humidty and cloud cover; Phoenix was only at 98 degrees at 130 pm this afternoon. This will limit our instability today. All things consided, we still have at least moderate confidence in active convective weather later this afternoon and evening and we will not lower our POPs over the central deserts. Time will tell... Any activity Sunday may become highly dependent on the expanse of storms and outflow tonight with a potential for a convectively overturned and contaminated atmosphere. The same high res models that support a very active day this evening focus more of the action Sunday over far SE AZ and the I-40 corridor. However, this is all predicated on widespread storms/outflow tonight, so kept some modest POPs valid on the forecast area periphery Sunday evening. A lot will also depend on positioning of any shortwaves passing into the region (difficult to determine at this point), but the pattern is not changing substantially so the convective threat does remain. The stalled positively tilted trough will finally be dislodged Monday and Tuesday as an even stronger Pacific jet streak cuts under the Pacific NW ridge. Marginal boundary layer moisture should still remain in place Monday afternoon as the left front jet quadrant passes into the forecast area. However, medium range operational models are not that bullish on QPF response mainly positioning storms only over higher terrain. Interrogation of forecast soundings suggest the culprits are a very slight decrease in moisture combined with warming aloft limiting any available instability. However based on the conceptual pattern, kept some slight POPs valid for the afternoon and evening hours. Slight chance POPs for areas east of the lower Colorado River valley on both Monday and Tuesday afternoon/evening are also supported by the current NAEFS POPs guidance, and are actually a bit less than the NAEFS numbers. This shortwave passage should act to scour the remaining residual moisture east for the forecast area by the middle and end of next week placing the entire region into subsident NW flow. With agreement among the majority of medium range models and conceptual pattern recognition, the middle of next week should be convectively inactive with temperatures warming a few degrees though staying reasonable for the end of August with H5 heights dampened near 588dm. && .AVIATION... South-Central Arizona Including KPHX, KIWA, and KSDL: Latest high-res model output continues to indicate storm development over Yavapai and northern Gila Counties late this afternoon, sending strong outflows into metro Phoenix starting around 00Z. Thus, have now included wind shift to northeasterly around 01z at all of the Phx area taf sites. At this point, confidence is still too low to include anything more than VCTS in the tafs, given the fact that their is still not strong consensus as to how much of the convective activity will make their way into the lower deserts. There is also potential for visibility reductions due to blowing dust, but confidence is also too low to include it in the tafs at this time. Typically, there is less impact to visibilities from blowing dust when outflows move into the Phx area from a northerly direction than when they move in from a southerly direction. As far as the rest of the taf period is concerned, there will likely be a period of light/variable winds later this evening before more typical easterly drainage winds develop later tonight. Winds on Monday will likely switch to westerly a bit earlier than usual. Southeast California/Southwest Arizona including KIPL and KBLH: Latest high-res model output continues to indicate storm development over Yavapai and La Paz Counties, which will likely produce strong outflows that spread far afield, with easterly outflow winds likely to affect KBLH later this evening. Their are still too many uncertainties at this point to insert TEMPO or prevailing TSRA in the TAFs but showing highly variable and gusty winds for the evening and indicate storms "in the neighborhood" with VCTS for BLH. Imperial Valley could also see storms but chances are better near and east of the Lower Colorado River Valley. Aviation Discussion not updated for amended TAFs. && .FIRE WEATHER... Tuesday through Saturday... Thunderstorm and wetting rain chances on Tuesday should become concentrated over higher terrain locations with much drier conditions the remainder of the week. Minimum afternoon humidity levels will generally stay in a 15 to 30 percent range throughout the week with good overnight recoveries. Aside from isolated gusty thunderstorm winds Monday, winds the remainder of the week will be light and follow a typical overnight drainage/daytime upslope pattern. && .SPOTTER INFORMATION STATEMENT... Spotter activation may be necessary late this afternoon and evening. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...None. CA...None. && Visit us on Facebook...Twitter...and at weather.gov/phoenix DISCUSSION...CB/MO AVIATION...Percha FIRE WEATHER...Percha
In the hours before
Special weather statement, Aug 20, 3:46 PM MST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
346 PM MST SAT AUG 20 2016
AZZ024-202345-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
346 PM MST SAT AUG 20 2016
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
GILA COUNTY
UNTIL 445 PM MST
AT 345 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF SAN CARLOS...OR 20 MILES EAST OF GLOBE...MOVING EAST
AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN CARLOS AND CUTTER. US HIGHWAY 70 BETWEEN GLOBE AND SAN CARLOS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3347 11017 3344 11020 3344 11032 3340 11035
3340 11041 3338 11045 3330 11046 3335 11067
3359 11060 3347 11004
TIME...MOT...LOC 2245Z 288DEG 23KT 3345 11044
WATERSSpecial weather statement, Aug 20, 4:09 PM MST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 409 PM MST SAT AUG 20 2016 AZZ021-026-210015- WEST CENTRAL DESERTS AZ-SOUTHWEST DESERTS AZ- 409 PM MST SAT AUG 20 2016 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL LA PAZ AND NORTH CENTRAL YUMA COUNTIES UNTIL 515 PM MST AT 407 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF KOFA WILDLIFE REFUGE...OR 33 MILES NORTHEAST OF MARTINEZ LAKE...MOVING NORTHWEST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PALM CANYON AND US HIGHWAY 95 AND THE KOFA NATIONAL WILDLIFT REFUGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3332 11393 3317 11404 3339 11432 3357 11423 TIME...MOT...LOC 2307Z 133DEG 19KT 3341 11423 WATERS
Special weather statement, Aug 20, 4:53 PM MST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
453 PM MST SAT AUG 20 2016
AZZ024-210100-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
453 PM MST SAT AUG 20 2016
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
GILA AND MARICOPA COUNTIES
UNTIL 600 PM MST
AT 453 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ROOSEVELT DAM...OR NEAR ROOSEVELT. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...TONTO NATIONAL MONUMENT...TONTO BASIN AND ROOSEVELT DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR LAKE ROOSEVELT...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 3380 11115 3379 11113 3379 11111 3365 11095
3359 11100 3377 11139 3389 11126
TIME...MOT...LOC 2353Z 084DEG 4KT 3371 11115
WATERSSpecial weather statement, Aug 20, 5:23 PM MST, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 523 PM MST SAT AUG 20 2016 AZZ022>024-028-210115- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHERN GILA/TONTO NF FOOTHILLS AZ- 523 PM MST SAT AUG 20 2016 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... MARICOPA AND PINAL COUNTIES UNTIL 615 PM MST AT 521 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM AND OUTFLOW BOUNDARY STRETCHING FROM NEW RIVER TO OVER DESERT MOUNTAIN...OR 10 MILES NORTH OF SCOTTSDALE. THE LINE WAS MOVING SOUTHWEST AT 30 MPH AND WITH INDICATIONS OF STRONG GUSTY WINDS BEHIND IT. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...CHANDLER...GLENDALE...SCOTTSDALE...GILBERT... TEMPE...PEORIA...APACHE JUNCTION...EL MIRAGE...FOUNTAIN HILLS... PARADISE VALLEY...SUN CITY WEST...SUN CITY...EAST MESA...NEW RIVER... QUEEN CREEK...CAVE CREEK...CAREFREE AND GOLDFIELD RANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3337 11120 3304 11150 3368 11241 3397 11207 TIME...MOT...LOC 0021Z 149DEG 14KT 3384 11181 WATERS
Local storm report, Aug 20, 6:00 PM MST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
600 PM MST SAT AUG 20 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 2 WSW NORTH SCOTTSDALE 33.61N 111.92W
08/20/2016 M48 MPH MARICOPA AZ ASOS
SCOTTSDALE AIRPORT REPORTED 48 MPH WINDS. .
&&
ADSpecial weather statement, Aug 20, 6:16 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 616 PM MST SAT AUG 20 2016 AZZ022-023-028-210230- GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ- NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- 616 PM MST SAT AUG 20 2016 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... MARICOPA AND PINAL COUNTIES UNTIL 730 PM MST AT 615 PM MST...DOPPLER RADAR WAS TRACKING AN OUTFLOW BOUNDARY AND LINE OF STRONG THUNDERSTORMS OVER PIESTEWA PEAK PARK...OR NEAR PARADISE VALLEY...MOVING SOUTHWEST AT 40 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...CHANDLER...GLENDALE...SCOTTSDALE...GILBERT... TEMPE...PEORIA...SURPRISE...AVONDALE...GOODYEAR...EL MIRAGE... PARADISE VALLEY...TOLLESON...YOUNGTOWN...LAVEEN...SUN CITY WEST... CASHION...SUN CITY AND WADDELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3383 11213 3338 11163 3313 11199 3357 11253 TIME...MOT...LOC 0115Z 041DEG 46KT 3353 11201 WATERS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 5:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Aug 20, 6:16 PM MST | Special Weather Statement | PSR | Maricopa | 74 min |
| Aug 20, 6:21 PM MST | Blowing Dust Advisory | PSR | 99 min | |
| Aug 20, 6:41 PM MST | Dust Storm Warning | PSR | 79 min | |
| Aug 20, 9:06 PM MST | Areal Flood Advisory | PSR | La Paz, Maricopa | 114 min |
| Aug 20, 10:20 PM MST | Blowing Dust Advisory | PSR | 100 min | |
| Aug 20, 10:58 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 2 hr |
| Aug 21, 9:02 AM MST | Areal Flood Advisory | PSR | La Paz | 3 hr |
| Aug 21, 1:21 PM MST | Blowing Dust Advisory | PSR | 2 hr | |
| Aug 21, 3:42 PM MST | Special Weather Statement | PSR | Pinal | 48 min |
| Aug 21, 3:52 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Aug 21, 4:00 PM MST | Dust Storm Warning | PSR | 3 hr | |
| Aug 21, 4:17 PM MST | Special Weather Statement | PSR | 73 min | |
| Aug 21, 4:53 PM MST | Special Weather Statement | PSR | Pinal | 37 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.